# SDR NWAA084759941

- Difficulty date: October 25, 2008
- Submitted: November 21, 2008
- Operation: Air carrier
- Aircraft: N3324L
- Make and model: Doug DC-9-32
- Aircraft serial: 47103
- Aircraft time: 102,154 hours, 100,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK THE LT AFT OVERWING EMERGENCY EXIT SIGN WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE LIGHT ASSEMBLY AND FUNCTIONALLY CHECKED IT.
